# SDR 08FDEA02918

- Difficulty date: July 16, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 42,522 hours, 17,092 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57340087
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ELONGATED HOLES ON RT WING BOTTOM SKIN, RIB 8, IN AREA OF HYDRAULIC   FITTINGS REPAIR PERFORMED BY REAM UP THE HOLES AND INSTALL REPAIR BUSHES IAW DRAWING R571-50532, APPROVED BY EA 6-2910-120038.
